Kodai Mathematical Journal

The order of conformal automorphisms of Riemann surfaces of infinite type

Ege Fujikawa

Full-text: Open access

Abstract

Let $R$ be a Riemann surface of infinite type such that the injectivity radius at any point in $R$ is less than a positive constant $M$, and $f$ a conformal automorphism of $R$ fixing a compact subset in $R$. We show that the order of $f$ is less than a certain constant depending on $M$.

Article information

Source
Kodai Math. J., Volume 26, Number 1 (2003), 16-25.

Dates
First available in Project Euclid: 16 April 2003

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1050496645

Digital Object Identifier
doi:10.2996/kmj/1050496645

Mathematical Reviews number (MathSciNet)
MR2003m:30087

Zentralblatt MATH identifier
1059.30031

Citation

Fujikawa, Ege. The order of conformal automorphisms of Riemann surfaces of infinite type. Kodai Math. J. 26 (2003), no. 1, 16--25. doi:10.2996/kmj/1050496645. https://projecteuclid.org/euclid.kmj/1050496645


Export citation